# SDR FDEA202009292462

- Difficulty date: September 29, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NLG WHEEL WELL WEB AT STA 495 HAS 4 EA CRACKS 28 IN BELOW HORIZONTAL   PRESSURE PANEL, MARKED.  REMOVED DAMAGE AREA AND PERFORMED REPAIR ON RT NLG WHEEL WELL WEB AT STA 495, PER SRM 53-30-00 VOL 1 FIG 6 SHEETS 8-10.
